Body stinging and itching


#1

Hi my husband has an itching and stinging feeling in his hands, arms and other parts of his body. He hasn’t changed any of his medication. He also wakes about 3-4 times a night soaking in sweat… Which then gets into the skin that has brown blotchy marks and feels like it’s stinging from the sweat. He also says he has a feeling as if there is water running down his legs. Has anyone had anything like this as doctors don’t have any ideas… many thanks


#2

I feel as though recently I’ve starting sweating really bad and you can see beads of sweat running down my face. My hair ends up soaking very embarrassing.

My neurologist has told me it’s all to do with my parkinson’s. You can read about this on parkinson’s website. Hope this helps.


#3

Hi @Nettie,

I’m sorry to hear about your husband’s skin irritation. Has he spoken to his GP or Parkinson’s nurse? If not, I would recommend that you speak to a health professional about this as his recent skin condition as this may be linked to his medication. Unfortunately, sleep issues are quite common among people with Parkinson’s which is why we have a lot of information on our website here - https://www.parkinsons.org.uk/information-and-support/sleep

If you need more support on this, you can always speak to one of our advisers via our confidential helpline on 0808 800 0303.

All the best,
Reah


#4

Hi Nettie, Parkinsons does cause the body to experience some very odd sensations… Some years ago all my nerves became extremely sensitive, so much so, that I couldn’t bear anybody to touch any chair I was sitting in. This lasted for a couple of weeks but then ceased and has never returned. |On another occasion, I was eating lunch in a pub when my neck started twitching very violently. It upset me so much at the time that I had to leave my meal and go home. That was an isolated incident which has also never returned, Currently, when I am in bed and attempting to get to sleep, I feel convinced there is something crawling between my toes but I never find anything when I look. I hope the feelings your husband is experiencing are also very short lived. Best wishes, Gerrard


#5

Hi, I have had unexplained tingling (mainly in legs). Before current medication I could not stand anyone touching my back at times - it was so sensitive plus areas of my face tingled for a day or two at a time. Occasionally I will get unexplained itching and sensitive areas of skin still but not as bad.


#6

Thank you for getting in touched hoping my husband will get sorted and will stop. Hope your all well … Nettie